MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 1" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 HUBER PLUS 20G X 1" NEEDLELESS Y SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs1473 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that cancer patient bought huber plus from pharmacy in this hospital and brought to facility.Staff nurse opened this box of huber plus and inserted needle to chemoport and connected luer lock syringe contained 10ml of normal saline to main hub.She infused with 10ml normal saline and saw saline leaked and spilled from y-site.She stopped the procedure and informed head of nurse and pharmacist.Cancer patient is fine.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a leak at the y-injection site was confirmed, but the exact cause of the leak could not be determined from the video that was provided for investigation.The video showed a 20g huber plus infusion set during use.During infusion, a clear fluid was leaking from the blue valve on the y-injection site.Both a spraying leak and drops of fluid are shown at the valve.While the cause of the leak could not be determined from the video, potential contributing factors include deformation of the valve housing or damaged valve stem.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no issues with the manufacturing process.=.
 
Event or Problem Description

Brand Name
HUBER PLUS 20G X 1" NEEDLELESS Y SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13078249
Report Number3006260740-2021-05410
Device Sequence Number4152552
Product Code FPA
UDI-Device Identifier00801741065569
UDI-Public(01)00801741065569
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012001NY
Device Lot NumberREFS1473
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale